# SDR HEEA0010482

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Condition: Sulfidation
- Location: 1st Stage
- Part time: 1,790 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED;  MINOR SULPHIDATION ON ALL BLADES ON #1 WHEEL. SCRAPPED 1ST STAGE WHEEL.
